Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 24, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 12, 2010, 2:21 AM CDT for 5 counties in Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2010, 2:21 AM CDT (07:21 UTC)
- Expired
- May 12, 2010, 6:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO
The radar
The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:00 AM CDT | FLASH FLOOD | Iberia, MO | NUMEROUS ROADS AND LOW WATER CROSSINGS WERE FLOODED AND IMPASSABLE TO MOTORISTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 159 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2432 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
040
WGUS53 KSGF 120721
FFWSGF
MOC029-125-131-161-169-121100-
/O.NEW.KSGF.FF.W.0024.100512T0721Z-100512T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CDT WED MAY 12 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI...
NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 600 AM CDT.
* AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THESE STORMS HAVE A HISTORY OF PRODUCING FLASH
FLOODING. AS NUMEROUS STORMS TRAIN OVER THE SAME AREAS...ROADWAYS
WILL LIKELY BECOME IMPASSABLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3829 9165 3817 9164 3816 9154 3816 9153
3789 9153 3790 9255 3824 9219 3828 9220
3830 9180 3830 9166
$$
CCC2 follow-up statements
707
WGUS73 KSGF 120919
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 AM CDT WED MAY 12 2010
MOC029-125-131-161-169-121100-
/O.CON.KSGF.FF.W.0024.000000T0000Z-100512T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-CAMDEN MO-MARIES MO-MILLER MO-
419 AM CDT WED MAY 12 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
MARIES...NORTHERN PHELPS...NORTHERN PULASKI...SOUTHEASTERN CAMDEN AND
SOUTHEASTERN MILLER COUNTIES...
AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL
CONTINUED ACROSS PORTIONS OF THE WARNED AREA. RADAR ESTIMATED 2 TO 4
INCHES OF RAINFALL ACROSS PORTIONS OF THE WARNED AREA SINCE TUESDAY
EVENING.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE Y NORTHWEST OF ROLLA.
ADDITIONAL LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE EARLY
MORNING HOURS WHICH COULD AGGRAVATE ANY EXISTING FLOODING.
LAT...LON 3829 9165 3817 9164 3816 9154 3816 9153
3789 9153 3790 9255 3824 9219 3828 9220
3830 9180 3830 9166
$$
FOSTER121
WGUS73 KSGF 121059
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT WED MAY 12 2010
MOC029-125-131-161-169-121107-
/O.EXP.KSGF.FF.W.0024.000000T0000Z-100512T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-CAMDEN MO-MARIES MO-MILLER MO-
559 AM CDT WED MAY 12 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM CDT FOR
MARIES...NORTHERN PHELPS...NORTHERN PULASKI...AND SOUTHEASTERN
CAMDEN COUNTIES...
WHILE HEAVY RAINFALL AND EXCESSIVE RUNOFF HAS ENDED...FLOODING WILL
CONTINUE ON STREAMS AND LOW WATER CROSSINGS.
THE FLASH FLOOD WARNING PREVIOUSLY IN EFFECT HAS BEEN REPLACED WITH
AN AREAL FLOOD WARNING.
A FLASH FLOOD WARNING REMAINS IN EFFECT FOR MILLER COUNTY.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3829 9165 3817 9164 3816 9154 3816 9153
3789 9153 3790 9255 3824 9219 3828 9220
3830 9180 3830 9166
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 11, 11:50 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, May 11, 11:50 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1150 PM CDT TUE MAY 11 2010 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... LOW LEVEL JET WAS KICKING IN AND STORMS HAVE DEVELOPED ALONG AND NORTH OF WARM FRONTAL BOUNDARY FROM NEAR PITTSBURG KANSAS TO BOLIVAR TO ROLLA. SO FAR HAVE NOT BEEN ABLE TO GET MORE THAN DIME SIZE HAIL WITH THE STRONGER UPDRAFTS EVEN WITH STRONG DIVERGENCE ALOFT. HEAVY RAIN HAS BEEN THE MAIN ISSUE SO FAR WITH 1-2 INCH PER HOUR AMOUNTS CAUSING SOME FLASH FLOODING. WITH STORMS TRAINING OVER THE SAME AREAS COULD SEE AN ADDITIONAL 1-2 INCH AMOUNTS OVER THE NEXT SEVERAL HOURS. LINDENBERG && .DISCUSSION... AS MENTIONED WITHIN THE MESOSCALE CONVECTIVE DISCUSSION...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING AND TONIGHT ACROSS PORTIONS OF SOUTHEAST KANSAS AND SOUTHERN MISSOURI. THIS ACTIVITY WILL EITHER BE MOVING OUT OF THE CWA OR DISSIPATING TOWARD DAYBREAK WEDNESDAY. CONVECTIVE BOUNDARIES WILL NEED TO BE MONITORED WEDNESDAY AFTERNOON THAT COULD TRIGGER ADDITIONAL THUNDERSTORMS...ESPECIALLY SINCE THE OZARKS WILL BE POSITIONED WELL WITHIN THE WARM SECTOR. THIS IS HIGHLY CONDITIONAL SINCE THE OZARKS AIRMASS WILL BE FAIRLY CAPPED...THEREFORE MOST LOCATIONS DURING THE DAY WEDNESDAY SHOULD REMAIN DRY. MEANWHILE CONVECTION WILL BE DEVELOPING ACROSS THE KANSAS FLINT HILLS BY WEDNESDAY EVENING IN RESPONSE TO AN APPROACHING COLD FRONT. THIS COLD FRONT WILL SHIFT INTO THE INTERSTATE 44 CORRIDOR BY 12Z THURSDAY...WHICH WOULD NOT BE A FAVORABLE TIME OF DAY FOR DEEP CONVECTION. HOWEVER...IF THE FRONT STALLS ACROSS SOUTHERN MISSOURI THROUGH THE REST OF THURSDAY AFTERNOON...THEN BETTER THUNDERSTORMS COULD DEVELOP NEAR THE WARM SECTOR. A BAND OF ELEVATED CONVECTION REMAINS POSSIBLE THURSDAY AFTERNOON ACROSS THE OSAGE PLAINS AND INTO CENTRAL MISSOURI...CAUSED BY AN INCREASE IN MID LEVEL FRONTOGENESIS. ELEVATED CAPE VALUES WOULD BE SUPPORTIVE OF A FEW HAILERS...SO WE WILL CONTINUE TO MENTION THE POSSIBILITY OF SEVERE STORMS INTO THURSDAY AFTERNOON. RESIDUAL CONVECTION WILL LINGER INTO THURSDAY EVENING...EVENTUALLY DISSIPATING BY FRIDAY MORNING. BY FRIDAY...THE FRONTAL SYSTEM WILL OF SHIFTED WELL INTO THE DEEP SOUTH...ALLOWING A MORE STABLE AIRMASS TO SPREAD ACROSS THE OZARKS. THIS WILL PROVIDE A SHORT WINDOW OF DRY WEATHER...WITH SLIGHTLY COOLER TEMPERATURES THROUGH FRIDAY NIGHT. AS WE ADVANCE INTO THE WEEKEND...A LOOSE SOUTHWEST FLOW REGIME EVOLVES OVER THE NATIONS MID SECTION. MEDIUM RANGE SOLUTIONS SUGGEST SEVERAL WEAK DISTURBANCES MIGRATING ACROSS THE MID LEVEL FLOW...POTENTIALLY SETTING OFF SOME SHOWERS AND THUNDERSTORMS. RETURN FLOW WILL ALSO TRY TO EVOLVE...BRINGING BACK GULF MOISTURE. GIVEN THIS TYPE OF PATTERN IN THE LONG RANGE FORECAST...IT'S NEARLY IMPOSSIBLE TRYING TO PINPOINT WHERE PRECIPITATION WILL OCCUR...SINCE ITS DIFFICULT IN DETERMINING THE LOCATION OF THESE SMALL/WEAK UPPER DISTURBANCES. OFTEN MODELS BRING QPF BACK NORTHWARD TOO QUICKLY IN THESE SITUATIONS...THEREFORE ITS VERY POSSIBLE SOME LOCATIONS COULD REMAIN DRY. FUTURE MODEL RUNS WILL SHED SOME LIGHT ON THIS WEEKENDS FORECAST. CRAMER && .AVIATION... FOR THE 06Z TAFS...AS EXPECTED...CONVECTION HAS DEVELOPED ALONG AND NORTH OF THE WARM FRONT AS THE LOW LEVEL JET HAS INCREASED AFTER SUNSET. THE CONVECTION HAS MAINLY REMAINED NORTH OF JLN/SGF/BBG TAF LOCATIONS AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS WITH STORMS SHIFTING NORTH/NORTHEAST INTO CENTRAL MISSOURI. COULD SEE SOME MVFR FOG DEVELOPING NEAR BBG INTO SGF DURING THE OVERNIGHT HOURS. WINDS WILL PICK UP AFTER SUNRISE AT ALL THREE LOCATIONS. WITH THE APPROACH OF A COLD FRONT ON WEDNESDAY LATE IN THE TAF FORECAST...JLN MAY SEE SOME CONVECTIVE DEVELOPMENT WEDNESDAY EVENING. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 11, 7:58 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 758 PM CDT TUE MAY 11 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 758 PM CDT TUE MAY 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED RISK FOR TORNADOES. ELEVATED RISK FOR HAIL UP TO THE SIZE OF GOLF BALLS. ELEVATED RISK FOR THUNDERSTORM WIND GUSTS UP TO 70 MPH. ELEVATED RISK FOR FLASH FLOODING. SIGNIFICANT RISK FOR LIGHTNING. AREAS AFFECTED AND TIMING... MAINLY AREAS NORTH OF A JOPLIN TO SPRINGFIELD TO SALEM LINE LATE THIS EVENING INTO THE OVERNIGHT HOURS. DISCUSSION... A THERMAL CAP HAS KEPT AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM DEVELOPING ALONG A WARM FRONT. HOWEVER...WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE ARE EXPECTED TO STRENGTHEN LATE THIS EVENING INTO THE OVERNIGHT HOURS. THIS WILL AID IN THUNDERSTORMS DEVELOPING LATE THIS EVENING AND OVERNIGHT...MAINLY NORTH OF THE FRONTAL BOUNDARY. STORMS AROUND THE BOUNDARY MAY HAVE AN ISOLATED CHANCE OF BECOMING SURFACE BASED WITH A LOW TORNADO POTENTIAL. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE MORE LIKELY SEVERE WEATHER RISKS ALONG AND NORTH OF THE WARM FRONT TONIGHT. IN ADDITION TO THE RISK OF SEVERE WEATHER TONIGHT...HEAVY RAIN WILL BE POSSIBLE OVER SOUTHEAST KANSAS INTO CENTRAL MISSOURI WHICH MAY LEAD TO AREAS OF FLASH FLOODING...ESPECIALLY IF THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ELEVATED RISK FOR SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT WITH A LIMITED RISK FOR SEVERE WEATHER ON THURSDAY AS A COLD FRONT MOVES THROUGH THE OZARKS. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY NIGHT. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE WEEK...THE POTENTIAL FOR FLASH FLOODING AND FLOODING POTENTIAL WILL INCREASE AS THE GROUND BECOMES SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS EVENING ALONG THE FRONTAL BOUNDARY IN A LINE ROUGHLY FROM NEAR JOPLIN TO SPRINGFIELD TO SALEM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Special weather statement, May 11, 11:08 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1108 PM CDT TUE MAY 11 2010 MOZ066-067-120445- VERNON MO-ST. CLAIR MO- 1108 PM CDT TUE MAY 11 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN VERNON AND WEST CENTRAL ST. CLAIR COUNTIES UNTIL 1145 PM CDT... AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES WEST OF NEVADA...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE DEERFIELD...HARWOOD...HORTON...METZ... NEVADA...SCHELL CITY AND WALKER. PEOPLE IN NORTHERN VERNON AND WESTERN ST. CLAIR COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. KARDELL
Local storm report, May 11, 11:17 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT TUE MAY 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLASH FLOOD FORT SCOTT 37.84N 94.71W
05/11/2010 BOURBON KS EMERGENCY MNGR
INTERSECTION OF 3RD STREET AND HWY 69 IN FORT SCOTT IS
IMPASSABLE DUE TO FLOODING.
&&
CCROWESpecial weather statement, May 11, 11:49 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1149 PM CDT TUE MAY 11 2010 MOZ069-120515- CAMDEN MO- 1149 PM CDT TUE MAY 11 2010 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN COUNTY UNTIL 1215 AM CDT... AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF BRANCH...OR 16 MILES EAST OF HERMITAGE...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BARNUMTON...BRANCH...CAMDENTON...GREEN BAY TERRACE...HURRICANE DECK...LINN CREEK...MACKS CREEK...OLD LINN CREEK...OSAGE BEACH...PURVIS...ROACH...SUNRISE BEACH AND VILLAGE OF FOUR SEASONS. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. PEOPLE IN CAMDEN COUNTY...INCLUDING MACKS CREEK AND LAKE OF THE OZARKS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. KARDELL
Local storm report, May 12, 12:09 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 AM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD NEVADA 37.84N 94.35W
05/12/2010 VERNON MO LAW ENFORCEMENT
SEVERAL CITY STREETS IN NEVADA ARE IMPASSABLE DUE TO
FLOODING.
1202 AM FLASH FLOOD 3 N NEVADA 37.88N 94.35W
05/12/2010 VERNON MO LAW ENFORCEMENT
HWY 71 3 MILES NORTH OF NEVADA HAS WATER COVERING THE
ROADWAY.
&&
CCROWELocal storm report, May 12, 12:33 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 AM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FLASH FLOOD 2 SSW WHEATLAND 37.91N 93.41W
05/12/2010 HICKORY MO LAW ENFORCEMENT
83 HWY BETWEEN 254 AND AA HAS WATER OVER THE ROAD.
NUMEROUS OTHER REPORTS OF FLOODED ROADWAYS IN HICKORY
COUNTY...ALONG HWY 190 AND IN LOW WATER AREAS ALONG HWY
54.
&&
CCROWESpecial weather statement, May 12, 12:44 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1244 AM CDT WED MAY 12 2010 MOZ056-057-069-120645- CAMDEN MO-MILLER MO-MORGAN MO- 1244 AM CDT WED MAY 12 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CAMDEN...MILLER AND SOUTHERN MORGAN COUNTIES UNTIL 145 AM CDT... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF LAURIE TO 7 MILES SOUTH OF CAMDENTON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Polk | 61 min |
| May 11, 11:16 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| May 11, 11:49 PM CDT | Flash Flood Warning | SGF | Cedar, Dallas, Hickory, Polk, St. Clair | 6 hr |
| May 12, 12:28 AM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 6 hr |
| May 12, 12:40 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair | 6 hr |
| May 12, 12:58 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 62 min |
| May 12, 12:59 AM CDT | Flash Flood Warning | SGF | Benton | 5 hr |
| May 12, 1:13 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 51 min |
| May 12, 1:39 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 66 min |
| May 12, 2:06 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| May 12, 2:06 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| May 12, 2:11 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede | 64 min |
| May 12, 3:04 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 48 min |
| May 12, 3:36 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 54 min |
| May 12, 3:54 AM CDT | Flash Flood Watch | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 14 more | 39 hr |
| May 12, 4:46 AM CDT | Areal Flood Warning | SGF | Barton, Vernon | 11 hr |
| May 12, 5:38 AM CDT | Areal Flood Warning | SGF | Camden, Cedar, Dallas, Hickory, Laclede, Maries and 4 more | 10 hr |
| May 12, 5:51 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| May 12, 6:31 AM CDT | River Flood Warning | SGF | Cedar | 14 hr |
| May 12, 9:11 AM CDT | River Flood Warning | SGF | Vernon | 12 days |
| May 12, 11:20 AM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.